Needing some advice.....Has anyone with Diabetes had issues with constant lower stomach pains? If so, what was the reason for this and what medication has helped reduce the discomfort?
One reason for pain for me is. Chronic pancreatitis and problem with enzymes. Mine are high get your Pancrease and enzymes checked I take. Creon2capsules before each meal or snack. It helps digest your food it does work.
I think some of us may have experienced some lower stomach pains but I believe you need to share more information about your specific instance. More details will be helpful. Example: Do the pains occur before or after you eat. Do the pains occur in the morning or at night, or when you are taking your diabetes medicine? Or does it occur when you take other medicines(if you take other medicines?)
i had severe abdominal cramps in both lower sides went and had a mri done they said my colon wasnt moving my bowels right so they put me on dyciclomine and havent had much trouble at all and its been around 1 1/2 years.
Thank you. My husband has had constant pain in his stomach. He has been for a scan but can’t see anything. He has now been referred to a Gastric Specialist
The interesting point brought up by JimUpstate is that it does happen, it's unpredictable, and sometimes occurs in the middle of the night. Over time, if you list this in your notebook log, then possibly your doctor can share some insight into this situation.
We never share your personal information with anyone.